For me, morphine withdrawals lasted about 5 days with the physical symptoms and about 2 weeks until mentally I was feeling pretty much back to normal. I'm just over 3 weeks clean now and still have some subtle lingering affects. How long and how much morphine were you on?
Well, if you quit cold turkey how many days has it been now? 400 mg is a lot to go cold turkey, but lots of people do it and you'll make it through. Staying hydrated and eating are the best for wd's even though you probably don't feel like it. Lots of hot baths and short walks outside before bed can help with restlessness. I tried benedryl and unisom for sleeping the first week of wd's and it helped me a lot. Also, lots of immodium for you stomach too. There are some vitamin recipes' and stuff on this site too that people say helped them through wd's. I just take a multi-vitamin and a B vitamin complex, and eat 3 meals a day. You can make it through this, I know you feel like your dying but soon it'll be over and you'll feel normal again. Keep posting here for info and support :)
Saturday afternoon was the last time I took any morphine. It seems to be going somewhat quicker than norco withdraws. I have been on numerous pain meds for about 4 yes now for 3 shoulder surgeries, testicular cancer, a nueroma in the genital branch nerve leading to 4 more surgeries, a knee surgery and I go to my ortho tomorrow to see if I have retorn my knee and need another surgery. But I just keep popping pills everyday and keep on going. I just can't do it anymore. The pain meds don't even work anymore.
Well, you're probably in middle of the worst of your wd's right now, so keep plugging through it. If pills aren't helping your pain anymore than quitting is the best thing to do so you can see how you feel without any pain meds and then talk to your Dr. and go from there. They can maybe help you to find something that isn't addictive. Also, a lot of people on this forum have said that after being off of pills their pain is much more managable, it just takes a little time to get to that point, because sometimes your body cries out for the pills and creates pain, if you can push through that with OTC's for a month or so then see how you feel, you'll know what pain is real or not real. Good Luck, you're doing the right thing to get your health on track and have a better life :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.